Weight Gain While on Minoxidil.

Discussion in 'Growth Stimulants - Rogaine, Minoxidil, Tricomin,' started by moseymoose, Aug 20, 2011.

  1. moseymoose

    moseymoose Member

    Joined:
    Feb 23, 2011
    Messages:
    128
    Likes Received:
    6
    Dislikes Received:
    0
    Hi guys, I've read discussion on symptoms like increased heartbeat and nausea etc. but not on the subject of weight gain. Before I go into detail I'll first explain where I am with Minoxidil:

    I've been using Kirkland Minoxidil now since May but not consistently; ie. some weeks I'll use it every day, others I'll use it every other, or ever 3 days or sometimes occasionally I miss a whole week either due to the fact I forgot or I end up traveling and it not being practical. I use it once a day on application.

    In the last 3 weeks, I have started to notice that I have suddenly gone from being 73kg to 75.6kg on an empty stomach, and in the last week and a half I've been getting very regular migraines. I have not eaten more than usual, and I still only eat less than 1500 calories per day even on a bad day so it can't be my diet surely.

    I'm unhappy with my weight gain :thumbdown2:

    Has any one else on this forum experienced this, and for those who are a bit clever, what effect of minoxidil causes the weight gain?
     
  2. Timi

    Timi Guest

    this side effects stands in the instructions

    increase in weight
    swollen Hand and Feeds

    stands on the Foam Dose

    i had for 3Years 82kg after finasteride 14Years!!!!
    than 3Years minoxidil than 98kg
    the Body is full with water

    Timi
     
  3. longhair1983

    longhair1983 Member

    Joined:
    May 25, 2011
    Messages:
    123
    Likes Received:
    1
    Dislikes Received:
    0
    My weight has been 75+/-1kg for more than 10 years. I have been on minoxidil over 3 years.
    Did rogaine show what percentage of users had weight gain issue?
     
  4. Timi

    Timi Guest

    moseymoose

    get your Face bigger? (Waterface)

    Timi
     
  5. Boomer01

    Boomer01 Member

    Joined:
    Oct 22, 2010
    Messages:
    287
    Likes Received:
    1
    Dislikes Received:
    1
    I have not noticed any weight changes at all while being on minoxidil (a few years). Your weight gain could be caused by other things.

    BTW, I am sick of hearing Timi's uninformative knocks on minoxidil. He jumps into posts and spews his broken sentances without explanations. Many, many people have had side effects from finasteride and don't preach about it like you do with minoxidil.
     
  6. moseymoose

    moseymoose Member

    Joined:
    Feb 23, 2011
    Messages:
    128
    Likes Received:
    6
    Dislikes Received:
    0
    Hi guys, I decided due to more than one factor to stop using minoxidil, it took about 4 months for my shed to end and I gained 3kg over that period doing no more or less what I was before and eating no more or less than usual.

    I still continue to use spironolactone cream, which I've added a bit of peppermint oil and a bit extra rosemary so that it tingles and calms my scalp more, it's quite nice.

    I'm unsure as to wether I needed minoxidil to effectively maintain, since I lose very little hair now I'm off minoxidil, I've been off it for about a month and the previous month I used it inconsistently (about twice a week average).

    I do loose a few hairs in the shower, but only about 5-7 max.

    I may use ketocream as a substitute of minoxidil a couple of times a week to see if it does anything but since I've receded greatly in the areas I've applied the minoxidil I'm leaving it a while in those areas with the exception of spironolactone and the use of gentle and high quality shampoo and conditioner.

    I may begin minoxidil treatment again in a few months starting only with the vertex when my financial position is better.

    Side effects on minoxidil also included unwanted facial hair on my cheek bones which has now gone.
     

Share This Page

Hair Loss Guides